# SDR UPS98826131

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING LWR SKIN DOUBLER ON NR 2 ENG STUB WING JUST FWD OF CUTOUT IS CRACKED.  REMOVED DOUBLER AND STOP DRILLED CRACK AND REPAIRED IAW SRM 57-2- 1A.
